TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Ovaj unos prikazuje se na engleskom dok se njegov prijevod ne ažurira.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Izvor

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(otvara izvor u novoj kartici) Therapeutic Goods Administration

Uključeni peptidi

  1. U kliničkim ispitivanjimaRetatrutideTrostruki agonist receptora za GIP, GLP-1 i glukagon39 WADA: zabranjeno
  2. OdobrenoSemaglutideAgonist GLP-1 receptora31